Research Repository

New bounds for Čebyšev functional for power series in Banach algebras via a grüss-lupaş type inequality

Boldea, MV, Dragomir, Silvestru ORCID: 0000-0003-2902-6805 and Megan, M (2016) New bounds for Čebyšev functional for power series in Banach algebras via a grüss-lupaş type inequality. Panamerican Mathematical Journal, 26 (3). 71 - 88. ISSN 1064-9735

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: inequalities
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 14 May 2017 23:10
Last Modified: 31 Jul 2018 04:26
URI: http://vuir.vu.edu.au/id/eprint/33389
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar